×

Found 795 Documents (Results 1–100)

Generalized Riemann problem on the decay of a discontinuity with additional conditions at the boundary and its application for constructing computational algorithms. (English. Russian original) Zbl 1495.35123

J. Math. Sci., New York 263, No. 4, 498-510 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 38-50 (2019).
PDFBibTeX XMLCite
Full Text: DOI

The analytical model of six-dimensional linear dynamic systems with arbitrary piecewise-constant parameters. (English) Zbl 1492.93088

Vishnevskiy, Vladimir M. (ed.) et al., Distributed computer and communication networks. 23rd international conference, DCCN 2020, Moscow, Russia, September 14–18, 2020. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 12563, 617-630 (2020).
MSC:  93C35 93C15 93D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of solutions to linear differential equations of odd order. (English. Russian original) Zbl 1512.34024

Mosc. Univ. Math. Bull. 75, No. 1, 22-26 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 1, 23-28 (2020).
MSC:  34A30 34C11 47E05
PDFBibTeX XMLCite
Full Text: DOI

Controllability of semilinear control systems with fixed delay in state. (English) Zbl 1508.93034

Deo, Naokant (ed.) et al., Mathematical analysis II: Optimisation, differential equations and graph theory. Proceedings of the international conference on recent advances in pure and applied mathematics 2018, ICRAPAM 2018, New Delhi, India, October 23–25, 2018. Dedicated to the memory of Prof. Niranjan Singh. Singapore: Springer. Springer Proc. Math. Stat. 307, 41-50 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Spectral properties of differential operators with oscillating coefficients. (English. Russian original) Zbl 1436.34021

Trans. Mosc. Math. Soc. 2019, 153-167 (2019); translation from Tr. Mosk. Mat. O.-va 80, No. 2, 179-195 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Modelling of grounding system placed into vertically layered soil. (English) Zbl 1418.78007

Cheng, Alexander H.-D. (ed.) et al., Boundary elements and other mesh reduction methods XXXXI. Selected papers based on the presentations at the 41st international conference (BEM/MRM), New Forest, UK, September 11–13, 2018. Southampton: WIT Press. WIT Trans. Eng. Sci. 122, 73-84 (2019).
PDFBibTeX XMLCite
Full Text: Link

Asymptotics of solutions of matrix differential equations with nonsmooth coefficients. (English. Russian original) Zbl 1404.34095

Math. Notes 104, No. 1, 150-155 (2018); translation from Mat. Zametki 104, No. 1, 148-153 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Conjugate Cauchy problem for parabolic Shilov type systems with nonnegative genus. (English. Russian original) Zbl 1401.35155

Differ. Equ. 54, No. 3, 335-351 (2018); translation from Differ. Uravn. 54, No. 3, 341-357 (2018).
MSC:  35K45 35A08
PDFBibTeX XMLCite
Full Text: DOI

Fractional order crowd dynamics. Cyber-human system modeling and control. (English) Zbl 1415.91001

Fractional Calculus in Applied Sciences and Engineering 4. Berlin: De Gruyter (ISBN 978-3-11-047281-3/hbk; 978-3-11-047398-8/ebook). xiii, 123 p. (2018).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software